MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP; STOPCOCK, I.V. SET
Catalog Number AC315
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not been received.Without the returned device, a probable cause is unable to be determined.Additional reporter: (b)(6).
 
Event or Problem Description
An email was received regarding a 12 in (30 cm) appx 1.6 ml, ext set w/3-gang nanoclave¿ stopcock w/nanoclave¿, spin luer that leaked during patient use.The report states that the manifold was leaking at the distal port.The connections were checked and were not loose.No cracks were observed on either the manifold or the intravenous (iv) tubing set.The blood was backflowing into the manifold and the central venous catheter (cvc) line.There was patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
One used device and photos were returned for investigation.The device was visually inspected.Dried up fluid residuals were observed at the connection of the nanoclave to the stopcock manifold at the proximal port.Examination of the connection showed an incomplete insertion.There was no leakage when fluid was infused.The dried-up fluid residuals had sealed the leak.The reported complaint of leakage can be confirmed.The probable root cause is due to an incomplete insertion during manual assembly in ensenada.A device history review could not be completed due to the unknown lot number.

Brand Name
12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24324664
Report Number9617594-2026-00124
Device Sequence Number13263204
Product Code FMG
UDI-Device Identifier00887709121379
UDI-Public00887709121379
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC315
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SALINE. (BAXTER NACL 0.9%)
Patient SexUnknown